# SDR SWIA201333541

- Difficulty date: May 24, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 29,671 hours, 40,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RED EMERGENCY FLOOR LIGHT DOES NOT ILLUMINATE.  REPAIRED BROKEN WIRE ON FORWARD RED EMERGENCY FLOOR LIGHT.
